# SDR SWAA2014093032498

- Difficulty date: July 31, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 85,985 hours, 64,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR BEAR STRAP CUT OUT CRACKED AT AFT UPPER CORNER.  REPAIRED BEAR STRAP IAW SRM.
